# SDR QXEA2018101800368

- Difficulty date: October 11, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 17,710 hours, 18,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LAV DOUBLER CORRODED BEYOND LIMITS. EXTERNAL LAV DOUBLER REPLACED IAW SRM 51-42-05-02-01.
